Losing weight after remeron

Common Questions and Answers about Losing weight after remeron

losing-weight

627145 tn?1230305626 I took Remeron for several months, but I could not tolerate the weight gain on it. It worked ok, but not well enough for me to put up with it massive weight gain. It takes time to kick in and work.
Avatar f tn Within a week I quit smoking, sex drive returned and I actually started losing weight. Because of side effects I had to stop the Wellbutrin and I started Celexa that I had taken before. The good news is I'm still not smoking. Go talk to your dr. about switching antidepressants....you should be able to go from one to the other depending on what he prescribes you. Good luck!
Avatar n tn Hi. I'm on tamoxifen so I can't take any meds which inhibit cyp2D6 enzymes. I've been on almost ALL SSRI ( Effexor, lexapro, celexa, nortriptyline, fetzima, & viibryd) & my depression worsens with them (suicidal thoughts, etc). The only one that has helped is remeron but every time I've had to return to remeron I gain weight. I'm usually 110-112 and eat very well & workout almost everyday.
Avatar m tn I was prescribed Remeron for help with weight gain and anxiety. I gained plenty of weight with this medicine, but haven't felt like it does any good with my anxiety or depression. Prior to starting Remeron, I had NO trouble falling asleep without any assistance. When I tried stopping Remeron (after taking 7.5 mg/night), it was fine for a few days but after that I had the most terrible time sleeping. I would lay there awake, but not really functioning, for 6+ hours at night.
Avatar n tn My doctor put me on Wellbutrin which felt like speed to me and I stopped (with awful withdrawal, depresson) after 1 month. Is Remeron worth a try for me? My doctor hesitates because of hte weight gain but I have no problem with weight and have good eating habits. But I am leery of switching yet again to another antidepressant. The anxiety is the most intense symptom along with insomnia and inner tension, muscle spasms, headaches, etc. Thanks!
256161 tn?1196879046 I was wondering if anyone has been on Remeron and had issues with paranoia after they started it? Since I have started it 2 weeks ago I have been paranoid, feeling like I am seeing things, & irritability. I haven't called my doctor yet since it has only been 2 weeks for fear that he will say I have to give it time, but I feel like this medicine is making me feel crazy.
Avatar f tn i'm using remeron for 2 month now and i faced 2 problems,1st gaining weight,2nd my period doesn't came,,i need to stop it plzzzzzzzzzz ,,how can i stop it
1070971 tn?1299614110 Is there a possibility that I could lose some weight now if I watch what I eat or does Remeron just keep the weight on no matter what! Just curious! I am really tired of being *FAT* and see all the clothes in my drawers that used to fit!
Avatar f tn Since one of the causative factors is poor body image you need therapy for regaining your lost confidence. I will advise you to stay away from people who always talk about diet, losing weight, weight reduction etc.Avoid reading any such magazines or literature. You need to start eating normally to break the binge-purge cycle. Relaxation exercises, yoga, walking may help. Discuss about your medication causing weight gain and if any alternative drug can be taken.
Avatar f tn I was wondering, at what dosage did you notice a gain or loss of weight? I've read about people either gaining or losing weight, but no one says what dosage they're on. I'm taking 25mg right now and the doc and I were talking of moving me to 50mg. Standing at a whopping 5ft, I of course worry about the weight gain.
Avatar f tn I took it for about 6 months and not only did it not help that much with my depression, it made me gain massive weight. It was not until later that I learned Remeron is the king daddy of all weight gain antidepressants. That 1mg of Xanax before bed should help you sleep. Is it not working?
Avatar f tn I took Remeron for 12 months, it worked ok at best. The main problem is that Remeron is the #1 king daddy of weight gain antidepressants. It makes Paxil look like a diet pill. I never gain weight from antidepressants, but that damn Remeron put 60 Lbs on me in 12 months. That was with cutting my food intak down to 900 Calories a day. Once my friends started calling me tubby I had to switch.
Avatar n tn The toamoxifen limits the antidepressants I can take. When I first exp depression my onc put me on Remeron as I had lost a lot of weight with chemo. It made me feel better quit quickly but piled on the weight (my norm is 112#). So when I was at 130# I said please something else. Long story short I have tried: Effexor, celexa, lexapro (these had me suicidal within 3d. I was much much worse than I had ever been). She ref me to a psych. He tried viibryd & fetzima (same response).
736475 tn?1281259327 i stopped taking remeron a couple of days ago. the doctor put me on it for the side effect of weight gain. i haven't gained a pound in the 4 months that i have been taking it. i don't really suffer from depression too much. when i got down to the last 2 pills i took them every other night. i have a new job starting this week. although i am well versed in stopping opiates, this is new to me. i am not really worried but forwarned is forarmed. spelling? any thoughts?
Avatar f tn after a week of starting this combo.DOES ANYONE KNOWS A ALTERNATIVE TO REMERON,leaving this combo intact ???REMERON made me gain weight 20 lbs within a month,although I did not change my diet a bit...And because I need to advance with my classical guitar (professional) I need honestly kill two birds with one stone.To come trough the gruesome,demanding and draining schedule of practizing I need anyway a stimulant.PHENTERMINE would do the trick !?!?Ritalin helps with my ADHD and depression,YES.
Avatar f tn t even started working yet. It should be easy to stop taking it. On Remeron, watch out for weight gain -- if you start gaining quickly, tell your doc right away.
Avatar f tn Part of me knew it may be the remeron but it seemed a small price to pay at the time. Now, after a three week battle of what another poster called the unquenchable urge to move. For me it was mostly my legs, RLS. It was so severe and still is about three nights a week that I would do anything to make it stop and sleep was not even a forethought. It was impossible.
711224 tn?1344771687 Even with the diet, I did put on about 10 kg in 3 months without changing anything in my diet. I was wondering if there was a medication similar to remeron w/o the weight gain side effect? Thanx a lot for your time. sophie.
Avatar f tn I am completely off the ativan 2 months now, and have gained ALOT of weight from the remeron. Therefore, doc has decided it may be wise to stop that too. I just dropped it from the original 15mg a night, to half that. I cannot sleep at all now. How long should it take for the extreme insomnia to dissapear so I can get atleast SOME sleep?
Avatar n tn The Remeron made me very sleepy so that is why I took it at night only. Problem is that the Remeron made me gain weight like a mad man. The Lexapro also gave me ED problems as do most SSRI's and SNRI's. I understand your frustration. It's like you can't win with these meds sometimes. Have you tried just taking The Remeron at night ONLY? The med company that comes out with an effective antidepressant that does not cause weight gain or ED will probably make billions.
Avatar n tn I also take Remeron for anxiety and it helps me go to sleep at night. I have a major side effectd from Remeron which is increased weight, increased blood pressure, and increased heart rate. Prior to taking Remeron, my BP was low and heart rate was slow. Now it is reversed with Remeron. I wish to withdraw from Remeron, but I need my sleep at night. What can I do that is a responsible way to withdraw?
Avatar f tn Been on this awful med for about 1 month its causing me BAD weight gain,,,my dr told me to just stop it its 15 mg,im scared because most all pharmissits say it should be tapered has anyone been on remeron or just stopped it,,,im scaring myself to death over this
Avatar m tn I could not gain weight after my gallbladder surgery until my doctor decided to try Mirtazapine (Remeron). It was great! It had an effect of calming my stomach down, took away nausea, and brought a good appetite back. Once I gained the weight back in a couple of months, I stopped it. I had no side effects from stopping it, and my stomach stayed calm, probably because I was finally getting good nutrition and my stomach was used to eating again.
Avatar f tn Hi after onwe month of being on Remeron im stopping it the dizziness haas got worse and i have gained almost 10 lbs and a pant size.
574042 tn?1217656418 I could tell very little differnce in my moods and I gained alot of weight which is a known side effect of Remeron. I will say though, it helped my Headaches. I was eventually taken off of the Remeron and put on something else and for the life of me, can't remember what it was. It started with an L I think. It's been a while since I've taken an Anti-Depressant.